# SDR JJBA20210428057

- Difficulty date: April 28, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 35,636 hours, 22,236 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frms 23-24 S18r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 18 RH BTW FR 23-24 CORRODED. STR 18 RH BTW FR 23-24 CORROSION BLENDED OUT OF LIMITS BTW FR 23-24, RH STR 18 SOLID RIVETS (X9) REMOVED FOR SHEET METAL ACCESS. STR 18 RH BTW FR 22-24 REPAIRED.
